# SDR ASAA2017091121913

- Difficulty date: September 11, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 7,565 hours, 2,470 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P12
- Part serial: GRT03893
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 7,569 hours, 2,471 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE STARTER FAILED DURING START, AFTER START SWITCH TO IDLE AND N2 HAD CLIMBED TO AROUND 35%.   N2 BEGAN TO ROLL BACK AND THE START WAS ABORTED.  NO EXCEEDANCES WERE NOTED. ACFT GROUNDED. REMOVED AND REPLACED NR 2 ENGINE STARTER IAW AMM 80-11-01. ALL FUNCTION CHECK AND LEAK CHECK OK.
